gastroenterologist-icon
Stomach pain even after taking water
I got gas problem in stomach 2 days before. I took medicine to get relieved. The next day again I got pain even after eating anything. And now even the medicine is not working. Pain is increasing even after taking water. Having burning inside stomach, gas issue, and pricking inside stomach after taking anaything.
272 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Can help you with the next course of action and treatment plan. Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consultation with a gastroenterologist is advisable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need further evaluation Consultant doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.